# SDR SWAA2021042766436

- Difficulty date: April 5, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN UPPER HORIZONTAL FLANGE OF R/H RIB; STATION 120.3 / REPAIRED R/H HORIZONTAL STAB INSPAR RIB UPPER CHORD FLANGE IAW ATS ER #21-01660 REV IR AND CUSTOMER ACCEPTANCE SWA EA #21-155-01130 REV IR
